# SDR REXA2021091000732

- Difficulty date: September 8, 2021
- Submitted: September 10, 2021
- Operation: Air carrier
- Aircraft: N832AY
- Make and model: Cndair CL6002B19
- Aircraft serial: 8032
- Aircraft time: 26,592 hours, 27,212 cycles
- System (JASC): 5420 · Nacelle/Pylon Miscellaneous Structure
- Part: Fairing
- Part number: 22850253806
- Condition: Damaged
- Location: Rt Nacelle
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

"ON POST FLIGHT WALK AROUND, RH UPPER STANG FAIRING DAMAGED/ MISSING. KITH CONTROL TOWER ADVISED ACFT OF POSSIBLE MISSING PART WHICH THEY FOUN ON THE RUNWAY IN KITH.
"REMOVED & REPLACED RH ENG UPPER STANG FAIRING. DONE IAW AMM 78-34-15 OPS CHECK GOOD. P/N 228-50253-806.
"
